# SDR CA010103011

- Difficulty date: November 21, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Cvac 440
- Aircraft time: 55,171 hours
- Engine: Allsn 501D13D
- System (JASC): 2312 · VHF Communications System
- Part: Receptacle
- Part number: JJ034
- Condition: Shorted
- Location: Cockpit
- Component: Microphone Jack
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) FOLLOWING TAKEOFF NR1 AND NR2 V.H.F. UNABLE TO TRANSMIT OR RECEIVE. AIRCRAFT LANDED AT AIRPORT. CAPTAINS MICROPHONE JACK REPLACED. SYSTEMS TESTED SERVICEABLE. AIRCRAFT RELEASED FOR FLIGHT WITH NO FURTHER REPORT.
